# SDR UPS99431001

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 8010 · Engine Cranking
- Part: Connector
- Condition: Contaminated
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

APPROX 2 HRS INTO FLIGHT, NR 4 START VALVE LIGHT CAME ON THE WENT OUT CAME ON AGAIN, THEN SHUT DOWN NR 4 ENGINE PER AOM.  LIGHT WENT OUT.  MX FOUND CONNECTORS AT START VALVE OIL SOAKED AND SHORTED.  CLEANED CONNECTORS.  SYSTEM OPS CHECK NORMAL.  THIS CLEARS M180958.
